奇异(k,n-k)共轭边值问题的正解  

Positive Solutions of Singular(k,n-k) Conjugate Boundary Value Problems

在线阅读下载全文

作  者:孙永征[1] 孙经先[2] 

机构地区:[1]中国矿业大学数学系,221008 [2]徐州师范大学数学系,江苏省徐州市221116

出  处:《曲阜师范大学学报(自然科学版)》2006年第2期9-12,共4页Journal of Qufu Normal University(Natural Science)

基  金:国家自然科学基金(10071042)

摘  要:考虑了一类奇异(k,n-k)共轭边值问题,利用锥上的不动点理论与不动点指数理论获得了存在一个正解和多个正解的充分条件.A class of singular (k,n--k) conjuate bundary value problems is studied. The sufficient conditions for existence of one positive solution and multiple positive solutions are given by using of the fixed point theorem and the fixed point index theorem on cone.

关 键 词:共轭边值问题 正解 不动点指数 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象